# SDR AMTA200600666

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 7447
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 BLEED TRIP OFF LIGHT ON T/S IAW FIM 36-10-00-810-801, REMOVED AND REPLACED HIGH STAGE BLEED AIR VALVE IAW AMM.  OPS CHECK NORMAL.  (K)
